Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/57537
Title: Mathematical modeling of portfolio analysis
Authors: Achiiezer, O.
Gomozov, Y.
Holotaistrova H.
Keywords: dynamic portfolio management; theory of dynamical systems; model; diffusion-type equations; type of Fick’s
Issue Date: 2022
Publisher: Тарасенко В. П
Citation: Achiiezer O. Mathematical modeling of portfolio analysis / О. Achiiezer, Y. Gomozov, H. Holotaistrova // Інформатика, управління та штучний інтелект : тези 9-ї міжнар. наук.-техн. конф., Харків – Краматорськ, 11-13 травня 2022 р. / наук. ред. В. Д. Дмитрієнко ; Нац. техн. ун-т "Харків. політехн. ін-т". – Харків : Тарасенко В. П., 2022. – С. 10-11.
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/57537
Appears in Collections:Кафедра "Комп’ютерна інженерія та програмування"

Files in This Item:
File Description SizeFormat 
Achiiezer_Mathematical_2022.pdf314,02 kBAdobe PDFView/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.